# SDR HEEA088630

- Difficulty date: July 19, 2003
- Submitted: August 11, 2003
- Operation: Air carrier
- Aircraft: N217UC
- Make and model: Bolkms BK117A1
- Aircraft serial: 7152
- Aircraft time: 5,453 hours
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Skid
- Part number: 1175000211
- Condition: Worn
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WORN EXCESSIVELY THROUGH TO BASE METAL. SCRAPPED.
